MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER SET SCREW

SEASPINE ORTHOPEDICS CORPORATION MARINER SET SCREW
Model Number 41-1010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No part or lot information was provided by the reporter.No definitive root cause could be established.Possible adverse events loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
On 02 may 2024, seaspine was made aware that a customer utilizing the mariner mis posterior fixation system was experiencing an "issue with the set screws lowering." multiple requests were made for clarification, no further information was provided.It is presumed that the customer meant "set screw loosening." currently, no revision surgeries are planned, and no returns are expected.
 
Additional Manufacturer Narrative
Part number was received 06 jun 2024.
 
Event or Problem Description
On 06 jun 2024, the reporter provided additional information.The initial surgery was performed on (b)(6) 2022.X-rays were provided confirming post-operative set screw backout.

Brand Name
MARINER SET SCREW
Common Device Name
SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19427282
Report Number3012120772-2024-00018
Device Sequence Number8110100
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K191648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown